Theorem on the existence of an invariant section over $\mathbb{R}^m$ for the indefinite monotone system in $\mathbb{R}^m \times \mathbb{R}^n$

  • V. A. Lagoda Київ. нац. ун-т технологiй та дизайну
  • I. O. Parasyuk

Abstract

We consider a nonlinear system on the direct product $\mathbb{R}^m \times \mathbb{R}^n$. For this system, under the conditions of indefinite coercivity and indefinite monotonicity, we establish the existence of a bounded Lipschitzian invariant section over $\mathbb{R}^m$.
Published
25.01.2013
How to Cite
LagodaV. A., and ParasyukI. O. “Theorem on the Existence of an Invariant Section over $\mathbb{R}^m$ for the Indefinite Monotone System in $\mathbb{R}^m \times \mathbb{R}^n$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 103-18, http://umj.imath.kiev.ua/index.php/umj/article/view/2407.
Section
Research articles